# SDR DXTA2013120905593

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 7,460 hours, 5,068 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 281262
- Part serial: 0383
- Condition: Malfunctioned
- Location: Rt Mlg
- Part time: 4,847 hours, 3,150 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING LG DOWN RT MLG INDICATED NOT DOWN.  RED UNLOCK LIGHT WAS ILLUMINATED AT THE SAME TIME.  BY CHECKING A ROTARY TEST, BOTH RT LDG GEAR LIGHT BULBS WERE FUNCTIONING.
